Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What diet pills to take in order to lose weight ?

I started taking 400mg of lithium and 100mg of seraquel back in january, I love the affect it has had one me its changed my life but I now weight 160lbs and I m only 5 1. I have cut my calorie intake and I workout an hour a day at least and I haven t lost a pound. I want to take a diet pill to at least help me lose a little bit of the weight. I understand that it is not recommended, trust me I have read every article I can find but I have decided to go ahead with it for a few weeks to a month at most till I knock some of the weight off. Can anyone give me any advice on good ones to take? Please only positive feedback.
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Thanks for the query. I guess i dont need to info u on anything and since you have already decided to take them there is not stopping u as well. Meet a dietician for a good non reactive supplements. I suggest u start with high fibre food and give it a try. Have a healthy living
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor